RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 729–734 (Mi mz5814)  

Asymptotic behavior of the singular numbers of the imbedding operator of the Hardy class $H^2$ into the weight spacei $L_2(\mathrm D_r,\mu)$

O. G. Parfenov


Full text: PDF file (410 kB)

English version:
Mathematical Notes, 1984, 35:5, 386–389

Bibliographic databases:

UDC: 517.4
Received: 01.06.1982

Citation: O. G. Parfenov, “Asymptotic behavior of the singular numbers of the imbedding operator of the Hardy class $H^2$ into the weight spacei $L_2(\mathrm D_r,\mu)$”, Mat. Zametki, 35:5 (1984), 729–734; Math. Notes, 35:5 (1984), 386–389

Citation in format AMSBIB
\Bibitem{Par84}
\by O.~G.~Parfenov
\paper Asymptotic behavior of the singular numbers of the imbedding operator of the Hardy class $H^2$ into the weight spacei $L_2(\mathrm D_r,\mu)$
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 729--734
\mathnet{http://mi.mathnet.ru/mz5814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750813}
\zmath{https://zbmath.org/?q=an:0577.42020}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 386--389
\crossref{https://doi.org/10.1007/BF01137697}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100011}


Linking options:
  • http://mi.mathnet.ru/eng/mz5814
  • http://mi.mathnet.ru/eng/mz/v35/i5/p729

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020